# SDR AALA202111015240

- Difficulty date: October 28, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N964NN
- Make and model: Boeing 737*
- Aircraft serial: 31210
- Aircraft time: 20,267 hours, 7,944 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WINDOW SHADE STUCK IN CLOSED POSITION AT 16A EMERGENCY EXIT. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
